# SDR SWIA2020040750034

- Difficulty date: February 14, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FLOOR SUPPORT STRAP BETWEEN THE CENTER FLOOR SUPPORT BEAM AND LBL9.00 AT FS559.00 HAS CORROSION. (MARKED)    (C-CHECK) RO 4/4/2020    BLEND OUT CORROSION.  FLOOR SUPPORT FLANGE STRAP AT FS 559.00 LBL 9 ORIGINAL THICKNESS IS 0.063 REF CRJ 200 SRM. REMAINING THICKNESS IS  0.062. MATERIAL LOST IS 0.001. FOUND OUT OF LIMIT REF CRJ 200 SRM.
